# SDR IPXA12M71380

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 2701887001
- Part serial: TAG01191057
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE HANDLE RED WARNING LIGHT CAME ON.  NO COCKPIT AURAL WARNINGS.  DISCHARGED NR 3 APU BOTTLE.  CHECKLIST CALLED FOR DISCHARGE NR 2 ENGINE BOTTLE 1 AND BOTTLE 2.  ON GROUND APU GROUND FIRE BELL WAS GOING OFF.  R & R APU GROUND CONTROL PANEL APU FIRE WARNING BASE ASSY, APU FIRE DETECTION AND HORN CAP AND BULBS IAW AMM 26-21-10-4 AND STANDARD WIRING PRACTICIES MANUAL 20-31-08. ALSO REPLACED NR 2 ENGINE NR 1 AND NR 2 FIRE BOTTLES IAW AMM 26-21-01-4 AND ASSOCIATED SQUIBS IAW AMM 26-21-06-5-4
